MAUDE Adverse Event Report: GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES CURAPLEX MULTI FUNCTION DEBIBRILLATION ELECTRODE; DEFIBRILLATOR PADS

GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES CURAPLEX MULTI FUNCTION DEBIBRILLATION ELECTRODE; DEFIBRILLATOR PADS
Model Number 16384
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted retrospectively as a result of an fda inspection in february of 2021.Corrective actions related to that inspection included a re-review of all complaints reported in the past 3 years.
 
Event or Problem Description
There was no death or serious injury reported as a result of event.A malfunction was reported, although unconfirmed through investigation.As per the end user, " the pacer pads failed to work.Pacer pads were placed upon the patient initially.The standard limb leads had to be put on immediately following the pacer pads in order to show a rhythm.The monitor showed nothing with just the pacer pads." the user reported that the pads were "plugged in" and then the pacer cord attached to the monitor was disconnected and then reconnected, and then the monitor was turned off and then back on.The user stated when they replaced the pads they worked and this confirmed to them that is was an issue with the pads and not the monitor.The end user confirmed that while trouble shooting, the monitor leads were placed onto the patient to confirm the rhythm to prevent interruption of patient care.

Brand Name
CURAPLEX MULTI FUNCTION DEBIBRILLATION ELECTRODE
Common Device Name
DEFIBRILLATOR PADS
Manufacturer (Section D)
GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES
400 exchange street
buffalo NY 14204
MDR Report Key11641805
Report Number1317188-2021-05888
Device Sequence Number17120920
Product Code MKJ
UDI-Device Identifier00815277023931
UDI-Public(01)00815277023931(10)Y110218-03(17)211102
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K080421
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2021
Device Model Number16384
Device Lot NumberY110218-03
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2019
Initial Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1